# SDR CA030904002

- Difficulty date: August 24, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Dhav DHC8101
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5280 · Landing Gear Doors
- Part: Connecting Rod
- Part number: 83231027001
- Condition: Broken
- Location: Fwd Mlg Door
- Part time: 27,532 hours, 28,872 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: O

## Discrepancy

(CAN) LT MLG DOOR LIGHT ILLUMINATED IN FLIGHT. CREW WITNESSED FWD MLG DOOR WAS OPEN. LANDING COMPLETED WITHOUT INCIDENT. UPON INSPECTION BY ENGINEERING IT WAS FOUND THAT THE FWD MLG DOOR CONNECTING ROD ASSY HAD SHEARED. THE CONNECTING ROD WAS REPLACED AND AN OPERATION CHECK PERFOR MED ON THE MLG SYSTEM.  AIRCRAFT WAS RELEASED BACK INTO SERVICE.
